# SDR YENA2021052500332

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 72,915 hours, 27,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, LH WING / OTBD FLAP / TRAILING EDGE / RIB 6-8 / DEBOND - PERMANENT REPAIR (PN:D575710080000 , SN: 2083); THIS REPAIR HAS BEEN APPROVED VIA THE REF /2/ RDAF. THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY ""A"" REPAIR
